# SDR C2XA07IA127

- Difficulty date: May 28, 2006
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 10,701 hours, 8,419 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500115
- Part serial: 20149E
- Condition: Failed
- Location: Cockpit
- Part time: 661 hours, 534 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2145, DURING CRUISE, THE CREW REPORTED THAT THE CAPTAINS WINDSHIELD SHATTERED.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
